# SDR SWAA2016040550603

- Difficulty date: February 19, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 75,252 hours, 63,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME CORRODED AT BS 747, BETWEEN STRINGER 27L - 26L.  REPAIRED FRAME IAW SRM.
